MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 17X140; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 17X140; HIP FEMORAL STEM/SLEEVE
Catalog Number 197617140
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femur fractured and 4 control cables had to be used.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: complaint description: it was reported that the femur fractured and 4 control cables had to be used.Proposed solution :due to the booking been pushed through late the sales rep should have confirmed with the warehouse guys regarding the delivery time before committing 17:00 to the doctor.There is no information to suggest that the femoral fracture was in any way attributed to the product.The surgeon had deemed a size 17 as the correct size for the patient.From the information reviewed it was noted that it was unlikely that a manufacturing defect was present.The complaint shall be closed with a user error root cause.No corrective action is required.The occurrence shall be put monitored through our companies post market surveillance system for future trends.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: it was reported that the femur fractured and 4 control cables had to be used.

Brand Name
RECLAIM DISTAL TAPERED 17X140
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key6805117
Report Number1818910-2017-23207
Device Sequence Number1852578
Product Code KWA
UDI-Device Identifier10603295077053
UDI-Public10603295077053
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number197617140
Device Lot NumberC53736
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;